# SDR AALA20110711LAS01

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 37,335 hours, 17,351 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED LEFT ENGINE CONSTANT SPEED DRIVE TEMPERATURE ROSE INTO RED ZONE.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
